On the structure of Galois groups of the fields of rational functions

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationK-theory and algebraic geometry
Subtitle of host publicationConnections with quadratic forms and division algebras. Summer Research Institute at UC Santa Barbara, 1992
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages83-88
StatePublished - 1995

Publication series

NameProceedings of Symposia in Pure Mathematics
Volume58

Cite this

Bogomolov, F. (1995). On the structure of Galois groups of the fields of rational functions. In K-theory and algebraic geometry: Connections with quadratic forms and division algebras. Summer Research Institute at UC Santa Barbara, 1992 (pp. 83-88). (Proceedings of Symposia in Pure Mathematics; Vol. 58). Providence, RI: American Mathematical Society.

On the structure of Galois groups of the fields of rational functions. / Bogomolov, Fedor.

K-theory and algebraic geometry: Connections with quadratic forms and division algebras. Summer Research Institute at UC Santa Barbara, 1992. Providence, RI : American Mathematical Society, 1995. p. 83-88 (Proceedings of Symposia in Pure Mathematics; Vol. 58).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Bogomolov, F 1995, On the structure of Galois groups of the fields of rational functions. in K-theory and algebraic geometry: Connections with quadratic forms and division algebras. Summer Research Institute at UC Santa Barbara, 1992. Proceedings of Symposia in Pure Mathematics, vol. 58, American Mathematical Society, Providence, RI, pp. 83-88.
Bogomolov F. On the structure of Galois groups of the fields of rational functions. In K-theory and algebraic geometry: Connections with quadratic forms and division algebras. Summer Research Institute at UC Santa Barbara, 1992. Providence, RI: American Mathematical Society. 1995. p. 83-88. (Proceedings of Symposia in Pure Mathematics).
Bogomolov, Fedor. / On the structure of Galois groups of the fields of rational functions. K-theory and algebraic geometry: Connections with quadratic forms and division algebras. Summer Research Institute at UC Santa Barbara, 1992. Providence, RI : American Mathematical Society, 1995. pp. 83-88 (Proceedings of Symposia in Pure Mathematics).
@inbook{6a955a6898984f3ca343f5d1a2b00695,
title = "On the structure of Galois groups of the fields of rational functions",
author = "Fedor Bogomolov",
year = "1995",
language = "English (US)",
series = "Proceedings of Symposia in Pure Mathematics",
publisher = "American Mathematical Society",
pages = "83--88",
booktitle = "K-theory and algebraic geometry",

}

TY - CHAP

T1 - On the structure of Galois groups of the fields of rational functions

AU - Bogomolov, Fedor

PY - 1995

Y1 - 1995

M3 - Chapter (peer-reviewed)

T3 - Proceedings of Symposia in Pure Mathematics

SP - 83

EP - 88

BT - K-theory and algebraic geometry

PB - American Mathematical Society

CY - Providence, RI

ER -